홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.1)
$L^p$ and $H^p$ Extensions of Holomorphic Functions
Hong Rae Cho
Pages. 62-65     



Given a subvariety $M$ of a domain $Omega$, we will survey the
extension problem of holomorphic functions from $M$ to $Omega$.
We briefly introduce some well-known results and then some
new results. Finally, we make a question related to the
extension problem.



1. An extension problem
2. An $L^2$ extension theorem
3. $L^p$ and $H^p$ extensions



pseudoconvex domain, $L^p$ and $H^p$ extensions of holomorphic functions



32A10, 32A26, 32A36